Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1951, Volume 6, Issue 3(43), Pages 181–187 (Mi umn6864)  

Reviews and Bibliography

A. I. Markushevich, Theory of analytic functions (review)

A. F. Leont'ev


Full text: PDF file (1127 kB)

Bibliographic databases:

Citation: A. F. Leont'ev, “A. I. Markushevich, Theory of analytic functions (review)”, Uspekhi Mat. Nauk, 6:3(43) (1951), 181–187

Citation in format AMSBIB
\Bibitem{Leo51}
\by A.~F.~Leont'ev
\paper A.\,I.~Markushevich, Theory of analytic functions (review)
\jour Uspekhi Mat. Nauk
\yr 1951
\vol 6
\issue 3(43)
\pages 181--187
\mathnet{http://mi.mathnet.ru/umn6864}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=36301}


Linking options:
  • http://mi.mathnet.ru/eng/umn6864
  • http://mi.mathnet.ru/eng/umn/v6/i3/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:1419
    Full text:839
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022